MAUDE Adverse Event Report: BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS

BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS
Model Number ADAPTAOP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.The investigation is ongoing.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
It was reported that 20 days after the implantation of an intraocular lens (iol) into the left eye (os), the patient presented with tass syndrome.Patient was treated with topical corticosteroids and betamethasone transconjunctival injection into the eye.
 
Additional Manufacturer Narrative
The iol was not returned for evaluation.The device history record (dhr) review did not find any non-conformities or anomalies related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.

Brand Name
AKREOS ADAPTAO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 n goodman st
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd
clearwater, FL 33759
7277246600
MDR Report Key16983508
Report Number0001313525-2023-70059
Device Sequence Number6693550
Product Code HQL
UDI-Device Identifier10757770486103
UDI-Public(01)10757770486103(17)250731
Combination Product (Y/N)N
Initial Reporter CountryAG
PMA/510(K) Number
P060022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberADAPTAOP
Device Catalogue NumberADAPTAOP2700
Device Lot Number1262405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VISCOJECT 2.2 INJECTOR.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale